Tuesday, July 22, 2008

Cymbalta cold turkey

Has anyone out there in the blogosphere gone through withdrawal?

I need help, and- I need help, dammit. I am not suicidal. The side effects here are driving me to distraction.

To top everything off, my .mac account seems to have been frozen. Apparently they are switching to something called Mobile Me. I cannot get anyone in Appleland to answer the phone.

So- if you know me in real life, (and I think only 3 people who read this do), write to my Earthlink or Gmail accounts. Or call.

I would give my right arm for a phone call.

But right now I am off to the gym. I don't know what else to do with all this energy.

8 comments:

Stephany said...
This comment has been removed by the author.
Jazz said...

Susan,
I don't see it on your blogroll...are you familiar with Gianna Kali's blog Beyond Meds? She has a lot of information on withdrawal from different meds...you might find something helpful there. Good luck! I know how crappy withdrawal can make you feel. I did cold turkey lamictal withdrawal a few years ago and I was sick for six weeks.
Peace,
Jazz

susan said...

Hi Stephany, thank you.

Jazz, I have seen Gianna's blog and am most impressed. There are several blogs I need to add to my blogroll. Thanks for understanding.

Gianna said...

Hi Sue,

this is a thread on Cymbalta withdrawal from a blog called Beyond Blue:

Cymbalta Withdrawal

More here

I don't think people there reaaly know the best way to withdraw, though. Having come off Effexor, literally counting pellets a few at a time from the smallest capsule and not suffering terribly---I know it's possible to do. Effexor and
Cymbalta are both SNRI's and and they both have extremely similar withdrawal syndromes...

I was having all the nightmare stuff happening until I slowed it way way down...

You really don't have to suffer most likely...some people regardless of how slow they go have a hard time...

anyway I wish you the best of luck.
take care.

Anonymous said...

I've been reading all your comments about withdrawal from Cymbalta - Susan, we don't know each other but I hope things get better for you soon. I just want to thank all of you for your comments because last Thursday I decided to stop taking Cymbalta and since then I've felt terrible - I'm so dizzy I don't know what to do - I've only been on it 30 mg per day for about three months and my Dr. gave it to me because I was having a hard time sleeping. Didn't really check into it - my fault - but last Wed went out for dinner - had 3 glasses of wine came home, stood up fast and collapsed. Everything still hurts - again, thanks for the info - thought I was going nuts - and Susan, I hope we all feel better soon.

susan said...

Anonymous, if you feel dizzy call the pdoc immediately. Please.


That is serious! Not to mention if you faint you could really hurt yourself falling down.

I would also tell you not to drink until you feel better. But then I don't drink.
To me, it's a real depressive and I can think of better things to do with the calories, like chocolate!
Please take care and let me know how you are doing, either here or the gmail acct on the website.

-Susan

Anonymous said...

Hi Susan,

I am going to call the doc today - I think I was embarrassed that I collapsed - I went down like a ton -hit my head and I'm black & blue all over. Just didn't think about having some wine - I'm not a big drinker but sometimes - out with friends - I just wasn't thinking - and the doc and I never talked about the side effects - I know I should have researched myself - but I'm a little annoyed - anyway, thanks for your concern. It sounds terrible but it's so good to see that other people are having the same symptoms that I'm having - it sort of validates what I'm going through - except for the possible concussion I probably have - lol. Again, thanks for your kind thoughts and I hope you start feeling better soon. Dee

nisey said...

I have been on cymbalta for 2 months for anxiety.
I also tale clonzapam for attacks, as needed.
I went out and had 3 drinks and fainted.
Is there anyway to wen of this capsule???

Related Posts with Thumbnails